# SDR P5CA9700410

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PANEL NR 293 BL.  REPAIRED PER BOEING SRM 51-40-09.
